# SDR SIMA200125401

- Difficulty date: September 11, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND GALLEY CENTER BEAM AT FRAME 20 CORRODED.  REMOVED CORROSION ON GALLEY CENTER BEAM AT FRAME 20 AND REPAIRED IAW EMB 145 SRM AND REPAIR STATEMENT GST 2977/01.  (M)
